MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SUTURE
Model Number CV-9590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned by the end user.A dhr review was performed and the lot was found to meet all requirements during manufacturing, including all finished goods testing.An investigation was initiated and retained samples from the lot were tested.The retain samples demonstrated reduced tensile strength.A capa and product removal was initiated.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "during a childbirth episiotomy, after the first knot, the thread broke.The user changed the needle thread combination to complete the case.There was no patient injury.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key10997641
Report Number3006981798-2020-00010
Device Sequence Number4242444
Product Code GAM
UDI-Device Identifier20884521151304
UDI-Public20884521151304
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberCV-9590
Device Lot Number19062715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1